# SDR USA2004F00006

- Difficulty date: February 24, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N619AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- Engine: Rroyce RB211*
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Condition: Deflated
- Location: Pax Door
- Part time: 32,664 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE OPERATIONAL CHECK OF THE RIGHT FRONT PASSENGER DOOR SLIDE, THE SLIDE DEPLOYED BUT DID NOT HOLD PRESSURE.  THE LOWER SUPPORT CHAMBERS DID NOT RECEIVE ENOUGH PRESSURE, AND THE ENTIRE SLIDE HAD LOST MOST OF ITS PRESSURE WITHIN FIVE MINUTES OF BEING DEPLOYED.  MAINTENANCE REPLACED THE SLIDE.  OK FOR SERVICE.
